Anxiety states effect of Bisoprolol

We have 367 consumer reports for Bisoprolol. Anxiety states effect occurred in 6%.

Patients statistics on Anxiety states side effect for Bisoprolol


Average weight in Lbs

Average height in Ft
5′ 4″
5′ 10″

Average age

Bisoprolol Circle Diagram 21 consumers of 367 reported about Anxiety states

  1. Dolores S. Martell says:
    3.5 rating

    Bisoprolol for High blood pressure

    I have been taking these medications for 3 weeks and I feel very weird about not having any fancy, angstataken, moody swings, everything hurts, and and, I would like to tell if the side effects will somehow fall away on my own

    Side effects: Mood swings; Anxiety states
  2. Angela W. Lawson says:
    2.0 rating

    Bisoprolol for High blood pressure

    Ad 1: Since taking ramipril since November 2007, I started to produce bronchial mucus in large quantities and lost 5 kg. Ramipril prescribed my GP for hypertension. I immediately dropped Ramipril. First, he would have had to send me to the radiologist for my thyroid gland. I’ve been taking Euthyrox 75 for about 25 years. When I was a radiologist, I made an appointment without my GP and a warm knot was found on my thyroid gland. Lt. Radiologist I have to halve the dose of Euthyrox. Even though the thyroid or parathyroid glands produce too much hormone, blood pressure can rise. Now an internist has prescribed me because of the bronchial mucus Inuvair 100/6, although I have an overactive thyroid and suffer from high blood pressure. Now I suffer from insomnia, loss of appetite, anxiety. Because of my hypertension, he prescribed me bisoprolol-corax 5 mg, although I have hyperthyroidism.

    Side effects: Weight loss; Anxiety states
  3. Drew B. Henley says:
    2.0 rating

    Bisoprolol for High blood pressure

    After nearly 30 years of obsidane use, I switched to bisoprolol ratiopharm. 5mg. The first 2 days were actually fine. What I noticed first: a heart rate of 48-53. Then in the morning a tremor came to me, which has paralyzed me for 1 hour. Nausea and anxiety came to it.

    Side effects: Tremble; Anxiety states; Nausea
  4. Ronald M. Hughes says:
    4.0 rating

    Bisoprolol for High blood pressure

    I switched from ramipril to bisoprolol because the side effects of ramipril were unbearable. After 6 days of taking it is so reasonably. The blood pressure is okay (120/130 – 75-85), but I often have an inner restlessness and anxiety. I also have a nausea in the morning. From time to time dizziness is added. To rule out whether it really is the side effects, I have now examined again by the family doctor (blood, 24 h measurement of blood pressure) The result I have tomorrow, I’m curious and hope it’s nothing worse.

  5. Alex S. Piper says:
    5.0 rating

    Bisoprolol for High blood pressure

    Was because of hypertension in severe pain in the CH. I got bisoprolol because of the high blood pressure and fast pulse. The effect was good, the blood pressure values were highly normal at 24 hours. Even at home the blood pressure values are in the normal range. Pulse is also good. After 1.5 months, the first side effects became noticeable: dizziness, headache, getting dark with getting up, stomach pain, fatigue, tiredness, irritating cough, loss of libido, depressive mood, digestive problems, anxiety, muscle tremors, muscle weakness, change in the skin, sensitive skin. Actually, everything you can have. Already talked to my doctor. She makes another blood count and then we decide whether to wait or change.

  6. Sally R. Anderson says:
    5.0 rating

    Bisoprolol for Heart rhythm disturbances

    In March 2 hours of memory loss. CT memory test. KH various tests. Long-term blood pressure, long-term ECG, everything in the normal range. Had a lot of psych. u. körperl. Stress. Whether that was the trigger you do not know. Thereupon by the doctor for about 6 months now bisoprolol because of high pulse usually around the 100th According to the doctor there is a risk of a stroke with such a high pulse. The blood pressure is rather low. Values 100/80, 120/70, 110/60 etc. In the morning shortly after getting up, everything is ok. At 10/11, severe nausea, dizziness, anxiety, panic attacks, (feeling I am dying now) depressive mood, aggression, tiredness, (could always sleep), tremors, anxiety. I feel very bad. Am female 52 years. Gynecologist says could also have to do with menopause. Since then, I take hormone gel, bisoprolol now discontinued without doctor consultation. I already feel like a hypochonter, nobody takes me seriously. Considered to aim for rehab or hospital stay.

  7. Meredith D. Corley says:
    3.0 rating

    Bisoprolol for Heart rhythm disturbances; High blood pressure

    I take half a tablet with plenty of fluid every morning for exactly 5 days each morning. The first tendency was positive, my too high blood pressure (on average 173 / over 100 and a resting heart rate of about 98-112, fell into an acceptable measurement.) In between, however, was more noticeable that it with daily measurement again and again to very strong fluctuations Yesterday, however, was a very bad one, since my getting up in the morning and after medi-taking strong single-headed headache, high blood pressure with tachycardia, overwhelming fatigue (I was traveling by car, I had the feeling every moment the ground It is difficult to describe this feeling of being u2019s work day ends with early sleep around 4:45 pm, around 7:30 pm I was awake for around 40 minutes, then again under the coverlet home wanted from bad dreams and crying awakening, o (the night I got heavy water diarrhea and had to vomit very often, I suffered from severe cold sweats – Breaking out and had the feeling to tip over again. Today I’m back in the office, but more bad than right, the blood pressure is 101/62 with a heart rate of 86 …. I can not describe the Angsgefühl, which comes over me in the meantime. Please tell me that will pass and normalize. How long do these side effects last? Thank you for a short feedback.